RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2001, Volume 65, Issue 4  


Polynomial models of real manifolds
V. K. Beloshapka
3
Derivatives of Siegel modular forms and exponential functions
D. Bertrand, W. V. Zudilin
21
On the Van Vleck theorem for regular $C$-fractions with limit-periodic coefficients
V. I. Buslaev
35
A'Campo–Gusein-Zade diagrams as partially ordered sets
G. G. Ilyuta
49
A priori estimates for the solution of the first boundary-value problem for a class of second-order parabolic systems
L. I. Kamynin, B. N. Khimchenko
67
On fractional parts of rapidly growing functions
A. A. Karatsuba
89
Justification of the method of quasinormal forms for Hutchinson's equation with a small diffusion coefficient
Yu. S. Kolesov
111
Spectral properties of solutions of the Tricomi problem for equations of mixed type with two lines of degeneracy, and their applications
K. B. Sabitov, A. A. Karamova
133
Graphs with projective suborbits. Exceptional cases of characteristic 2. III
V. I. Trofimov
151
The correspondence principle in Abelian Lagrangian geometry
N. A. Tyurin
191
Dual representation of superlinear functionals and its applications in function theory. I
B. N. Khabibullin
205
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019